Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 71, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 25, 2013, 6:49 PM CDT for Iron County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2013, 6:49 PM CDT (23:49 UTC)
- Expired
- Jul 25, 2013, 7:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Iron County, WI
The radar
The Duluth radar (KDLH), 160 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 6:35 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:57 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, Jul 25, 2:57 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 257 PM CDT THU JUL 25 2013 .SHORT TERM...THROUGH EARLY FRIDAY EVENING. A POTENT SHORTWAVE AND COLD FRONT WERE COMBINING TO PRODUCE SHOWERS AND STORMS ACROSS THE NORTHLAND THIS AFTERNOON. COVERAGE HAD BEEN GREATEST OVER THE NORTHWEST AND WESTERN ZONES...WITH THE STORMS MOVING EAST/SOUTHEAST. WE'VE ALSO SEEN A RECENT INCREASE OVER NORTHWEST WISCONSIN. SOME OF THE STORMS WILL BE QUITE STRONG TO POSSIBLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A SEVERE STORM PRODUCED QUARTER SIZE HAIL EARLIER OVER PORTIONS OF SOUTHEAST/EAST CENTRAL KOOCHICHING COUNTY. MUCAPE VALUES WERE 500-1000J/KG THIS AFTERNOON OVER MUCH OF THE CWA...WITH MLCAPES RANGING FROM 100J/KG FAR NORTHEAST MINNESOTA TO 1000 J/KG OVER OUR SOUTHERN WISCONSIN ZONES. 0-6KM SHEAR WAS 30-40 KTS. THE CHANCE FOR STRONG- SEVERE STORMS WILL CONTINUE INTO THE EVENING...LASTING THE LONGEST OVER OUR EASTERN AREAS. A BIG PUSH OF COLDER AIR WILL MOVE IN TONIGHT...SENDING LOWS INTO THE LOWER TO MID FIFTIES. THE COVERAGE OF THE THUNDERSTORMS WILL DIMINISH LATER THIS EVENING AS MORE STABLE AIR MOVES IN. HOWEVER...SHOWERS SHOULD BE LIKELY OVER NORTHERN MINNESOTA UNDER/NEAR THE COLD POOL WITH THE UPPER LOW. FRIDAY LOOKS TO BE A MUCH COLDER DAY...WITH HIGHS ONLY FROM 55 TO 60 OVER THE ARROWHEAD...AND 60 TO 66 ELSEWHERE. RECORD LOW MAXIMUM TEMPERATURES FOR FRIDAY ARE 58 AT DULUTH AND 61 AT INTERNATIONAL FALLS...AND WE EXPECT TEMPS TO BE SEVERAL DEGREES WARMER THAN THAT. WE EXPECT SHOWERS TO BE LIKELY OVER THE NORTHEAST HALF OF THE NORTHLAND ON FRIDAY...DIMINISHING LATE. .LONG TERM...FRIDAY NIGHT - WEDNESDAY. HIGH PRESSURE IN THE NORTHERN PLAINS AND SOUTH CENTRAL CANADA WILL SLOWLY SHIFT EAST INTO THE NORTHLAND FRIDAY NIGHT AND OVER THE WEEKEND AS A STRONG STACKED LOW PRESSURE SYSTEM OVER LAKE SUPERIOR SLOWLY WOBBLES EASTWARD. IT MAY TAKE UNTIL LATE SUNDAY BEFORE THE CYCLONIC FLOW OVER THE NORTHLAND COMES TO AN END AND THE HIGH PRESSURE AXIS FINALLY SETTLES INTO MINNESOTA. NOT ONLY WILL THE NEARBY MID/UPPER LEVEL PROVIDE LINGERING BKN/OVC MID/HIGH CLOUDS OVER THE EASTERN FORECAST AREA...BUT THE THE UNSEASONABLY COOL NORTHERLY FLOW WILL RESULT IN DAYTIME SCT/BKN CUMULUS. IT WILL ONLY BE IN THE VERY LATE AFTERNOON AND OVERNIGHT PERIODS WHERE THERE MAY BE SOME CLEARING SKIES FRIDAY/SATURDAY/SUNDAY NIGHTS ACROSS THE WESTERN FORECAST AREA. THE CLOUD COVER WILL HELP TO KEEP TEMPERATURES DOWN DURING THE DAYTIME OVER THE WEEKEND...WITH HIGH TEMPERATURES GENERALLY 10 TO 15 DEGREES COOLER THAN NORMAL ON SATURDAY...AND 5 TO 10 DEGREES COOLER THAN NORMAL ON SUNDAY. OVERNIGHT LOWS MAY BE CHILLY WITH UPPER 30S AND LOW 40S IN SOME AREAS. THE MID/HIGH CLOUDS COULD BOLSTER OVERNIGHT TEMPERATURES ACROSS THE EASTERN FORECAST AREA...AND I REFLECTED THIS BY INCREASING LOWS ACROSS THE EAST FOR FRIDAY THROUGH SUNDAY NIGHTS A BIT. OVERNIGHT LOWS FOR FRIDAY NIGHT AND SATURDAY NIGHT...PLUS THE DAYTIME HIGH TEMPERATURE ON SATURDAY...COULD FLIRT WITH RECORD LOWS. NOT ONLY WILL THE LOW CONVECTIVE TEMPERATURES IN THE COOL NORTHERLY FLOW RESULT IN SCT/BKN CUMULUS SATURDAY AND SUNDAY...BUT THERE MAY BE SOME SPRINKLES AND LIGHT SHOWERS ACROSS THE EASTERN FORECAST AREA. THERE SHOULD BE A WARMING TREND AS SOUTHERLY RETURN FLOW DEVELOPS AS LOW PRESSURE DEVELOPS IN THE WESTERN PLAINS. MORE SIGNIFICANT CHANCES FOR SHOWERS AND STORMS RETURN TO THE NORTHLAND MONDAY NIGHT AND TUESDAY. IT LOOKS LIKE ANOTHER COLD FRONT WILL MOVE THROUGH THE NORTHLAND DURING THE MIDDLE OF THE WEEK. && .AVIATION...18Z TAF ISSUANCE. SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NE MINNESOTA AND NW WISCONSIN THIS AFTERNOON AS A LOW PRESSURE SYSTEM AND ITS COLD FRONT APPROACH AND BEGIN TO MOVE THROUGH THE REGION. STORMS ARE MOSTLY LIKELY TO BEGIN TO AFFECT THE KINL AND KBRD AREAS EARLY THIS AFTERNOON...AND THEN THE KHIB/KDLH/KHYR MID TO LATE THIS AFTERNOON. MVFR CIGS AT KINL WILL LIKELY CONTINUE THROUGH THIS AFTERNOON...BUT THE KBRD/KHIB/KDLH/KHYR SHOULD LIKELY CONTINUE TO SEE VFR CONDITIONS. THERE MAY BE BRIEF MVFR CIGS/VSBYS IF ANY SHOWERS/STORMS DIRECTLY HIT ANY TERMINALS. THE STORMS SHOULD WIND DOWN EARLY THIS EVENING. THE COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS AFTERNOON AND THIS EVENING. THE FRONT WILL USHER IFR/MVFR CIGS AND RAIN SHOWERS OUT OF CANADA INTO THE REGION LATE THIS EVENING INTO EARLY FRIDAY MORNING. THERE MAY EVEN BE LIFR CIGS. FOG IS POSSIBLY LATE TONIGHT AT KDLH AND KHYR...WITH KHYR HAVING THE BEST CHANCE. THERE SHOULD BE SOME LIFTING OF THE CIGS LATER FRIDAY MORNING WITH IFR/MVFR CIGS CONTINUING ACROSS THE REGION WITH SHOWERS. THE LIGHT SW TO WNW WINDS EARLY THIS AFTERNOON WILL BEGIN TO BECOME W TO NW LATER THIS AFTERNOON AS THE FRONT BEGINS TO MOVE INTO NE MINNESOTA. THE WINDS SHOULD WEAKEN THIS EVENING...THEN INCREASE AND BECOME WNW TO NNW LATE TONIGHT AND FRIDAY MORNING. && .POINT TEMPS/POPS... DLH 56 61 46 63 / 50 60 20 20 INL 53 63 41 64 / 60 50 0 10 BRD 56 65 47 68 / 30 30 0 10 HYR 56 65 46 64 / 50 60 10 20 ASX 52 60 47 61 / 50 60 10 30 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...MELDE LONG TERM....GROCHOCINSKI AVIATION...GROCHOCINSKI
Hazardous weather outlook, Jul 25, 1:19 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 119 PM CDT THU JUL 25 2013 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 119 PM CDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WERE DEVELOPING AND INCREASING IN COVERAGE THIS AFTERNOON OVER NORTHERN MINNESOTA...AND THEY SHOULD CONTINUE TO THE EAST AND SOUTH THROUGH THE REMAINDER OF THE AFTERNOON. A FEW SEVERE STORMS...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...WILL BE POSSIBLE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A POSSIBILITY OF THUNDERSTORMS NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY EVENING. LSZ121-140>148-261030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 119 PM CDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THE STORMS SHOULD INCREASE OVER LAKE SUPERIOR BETWEEN 3 PM AND 5 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jul 25, 6:13 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL INTERNATIONAL FALLS 48.59N 93.41W
07/25/2013 E0.88 INCH KOOCHICHING MN PUBLIC
MOSTLY PEA SIZED HAIL...BUT A FEW NICKEL AND DIME SIZED
&&
MCLOVINSpecial weather statement, Jul 25, 6:13 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
613 PM CDT THU JUL 25 2013
MNZ010-252330-
KOOCHICHING-
613 PM CDT THU JUL 25 2013
...STRONG THUNDERSTORM WITH HAIL MOVING THROUGH THE INTERNATIONAL
FALLS AREA...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR INTERNATIONAL FALLS...MOVING SOUTHEAST AT 20
MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
MODERATE DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
ERICKSBURG BY 630 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4848 9308 4838 9333 4839 9365 4853 9365
4855 9348 4859 9348 4862 9341 4862 9338
4863 9333 4863 9325
GROCHOCINSKISpecial weather statement, Jul 25, 6:14 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
614 PM CDT THU JUL 25 2013
MNZ010-252330-
KOOCHICHING-
614 PM CDT THU JUL 25 2013
...STRONG THUNDERSTORM WITH SMALL HAIL NEAR LITTLEFORK...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF GRAND FALLS...MOVING SOUTHEAST
AT 25 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
MODERATE DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
LITTLEFORK BY 620 PM...
GRAND FALLS AND BIG FALLS BY 625 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4833 9332 4817 9350 4811 9380 4831 9395
4847 9369
GROCHOCINSKISpecial weather statement, Jul 25, 6:29 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
629 PM CDT THU JUL 25 2013
MNZ010-011-018-019-252345-
CENTRAL ST. LOUIS-KOOCHICHING-NORTH ITASCA-NORTH ST. LOUIS-
629 PM CDT THU JUL 25 2013
...STRONG THUNDERSTORM WITH SMALL HAIL...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF STONY BROOK...MOVING SOUTHEAST
AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF
MODERATE DOWNPOURS...
* THE THUNDERSTORM WILL BE NEAR...
SNAKE TRAIL AND MCCARTHY BEACH STATE PARK BY 635 PM...
SIDE LAKE AND LINDEN GROVE BY 640 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4786 9255 4767 9264 4757 9277 4752 9316
4776 9335 4797 9299
GROCHOCINSKISpecial weather statement, Jul 25, 6:30 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
630 PM CDT THU JUL 25 2013
WIZ003-004-252345-
ASHLAND-IRON-
630 PM CDT THU JUL 25 2013
...STRONG STORMS OVER NORTHERN IRON AND NORTHEAST ASHLAND COUNTIES...
AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CEDAR...MOVING EAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO
45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS. THE STORM WAS STRENGTHENING...AND IF IT CONTINUES TO DO
SO...A WARNING MAY BE NEEDED FOR NORTHERN IRON AND ASHLAND COUNTIES.
* THE THUNDERSTORM WILL BE NEAR...
SAXON BY 635 PM...
KIMBALL AND PENCE BY 645 PM...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4635 9017 4643 9067 4660 9061 4659 9047
4658 9043 4655 9039 4656 9033 4653 9030
4651 9022 4643 9015
MELDESpecial weather statement, Jul 25, 6:45 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
645 PM CDT THU JUL 25 2013
WIZ004-260000-
IRON-
645 PM CDT THU JUL 25 2013
...STRONG THUNDERSTORM OVER NORTHERN IRON COUNTY...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAXON...MOVING EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND
GUSTS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS. THE STORM CONTINUES TO STRENGTHEN...AND A WARNING
MAY BE NEEDED FOR LARGE HAIL AND DAMAGING WINDS IF IT CONTINUES TO
DO SO.
* THE THUNDERSTORM WILL BE NEAR...
PENCE BY 650 PM...
HURLEY AND MONTREAL BY 655 PM...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 4626 9001 4641 9050 4656 9043 4656 9040
4655 9039 4655 9031 4653 9030 4651 9022
4649 9020 4634 9010 4632 9000
MELDEThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:54 PM CDT | Special Weather Statement | DLH | Cass | 36 min |
| Jul 24, 8:41 PM CDT | Special Weather Statement | DLH | Crow Wing | 34 min |
| Jul 24, 9:44 PM CDT | Special Weather Statement | DLH | Crow Wing | 31 min |
| Jul 25, 12:49 PM CDT | Special Weather Statement | DLH | Koochiching | 21 min |
| Jul 25, 1:18 PM CDT | Special Weather Statement | DLH | Koochiching | 12 min |
| Jul 25, 1:25 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 35 min |
| Jul 25, 1:39 PM CDT | Special Weather Statement | DLH | Koochiching | 21 min |
| Jul 25, 1:52 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching, Saint Louis | 38 min |
| Jul 25, 2:04 PM CDT | Special Weather Statement | DLH | Itasca | 26 min |
| Jul 25, 2:24 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 36 min |
| Jul 25, 2:43 PM CDT | Special Weather Statement | DLH | Itasca | 17 min |
| Jul 25, 2:51 PM CDT | Special Weather Statement | DLH | Aitkin | 9 min |
| Jul 25, 2:56 PM CDT | Special Weather Statement | DLH | Aitkin | 19 min |
| Jul 25, 3:01 PM CDT | Special Weather Statement | DLH | Itasca | 14 min |
| Jul 25, 3:12 PM CDT | Special Weather Statement | DLH | Itasca | 18 min |
| Jul 25, 3:22 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 38 min |
| Jul 25, 3:29 PM CDT | Special Weather Statement | DLH | Itasca | 16 min |
| Jul 25, 3:44 PM CDT | Special Weather Statement | DLH | 16 min | |
| Jul 25, 3:46 PM CDT | Special Weather Statement | DLH | Itasca | 14 min |
| Jul 25, 3:57 PM CDT | Severe Thunderstorm Warning | DLH | Lake | 33 min |
| Jul 25, 3:58 PM CDT | Special Weather Statement | DLH | Itasca | 17 min |
| Jul 25, 3:59 PM CDT | Special Weather Statement | DLH | Carlton | 16 min |
| Jul 25, 4:02 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 28 min |
| Jul 25, 4:05 PM CDT | Special Weather Statement | DLH | Cass | 10 min |
| Jul 25, 4:14 PM CDT | Special Weather Statement | DLH | Carlton | 16 min |
| Jul 25, 4:20 PM CDT | Special Weather Statement | DLH | Cass | 25 min |
| Jul 25, 4:24 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 51 min |
| Jul 25, 4:27 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 33 min |
| Jul 25, 4:34 PM CDT | Special Marine Warning | DLH | 56 min | |
| Jul 25, 4:35 PM CDT | Special Weather Statement | DLH | Lake | 25 min |
| Jul 25, 4:53 PM CDT | Special Weather Statement | DLH | Crow Wing | 22 min |
| Jul 25, 4:55 PM CDT | Special Weather Statement | DLH | Koochiching | 20 min |
| Jul 25, 5:00 PM CDT | Special Weather Statement | DLH | Aitkin | 15 min |
| Jul 25, 5:03 PM CDT | Special Weather Statement | DLH | Koochiching | 27 min |
| Jul 25, 5:05 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 40 min |
| Jul 25, 5:07 PM CDT | Special Weather Statement | DLH | Lake | 23 min |
| Jul 25, 5:11 PM CDT | Special Weather Statement | DLH | 34 min | |
| Jul 25, 5:18 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Crow Wing | 42 min |
| Jul 25, 5:19 PM CDT | Special Weather Statement | DLH | Carlton | 26 min |
| Jul 25, 5:21 PM CDT | Special Weather Statement | DLH | Koochiching | 24 min |
| Jul 25, 5:23 PM CDT | Special Weather Statement | DLH | Koochiching | 22 min |
| Jul 25, 5:26 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Saint Louis | 49 min |
| Jul 25, 5:28 PM CDT | Special Weather Statement | DLH | Cass | 17 min |
| Jul 25, 5:30 PM CDT | Special Weather Statement | DLH | Koochiching | 15 min |
| Jul 25, 5:42 PM CDT | Special Weather Statement | DLH | Cass | 18 min |
| Jul 25, 5:43 PM CDT | Special Weather Statement | DLH | Koochiching | 17 min |
| Jul 25, 5:44 PM CDT | Special Weather Statement | DLH | Koochiching | 16 min |
| Jul 25, 5:49 PM CDT | Special Weather Statement | DLH | Koochiching | 26 min |
| Jul 25, 5:57 PM CDT | Special Weather Statement | DLH | Itasca | 18 min |
| Jul 25, 5:59 PM CDT | Special Weather Statement | DLH | Koochiching | 16 min |
| Jul 25, 5:59 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 31 min |
| Jul 25, 6:11 PM CDT | Special Weather Statement | DLH | Saint Louis | 19 min |
| Jul 25, 6:13 PM CDT | Special Weather Statement | DLH | Koochiching | 17 min |
| Jul 25, 6:14 PM CDT | Special Weather Statement | DLH | Koochiching | 16 min |
| Jul 25, 6:29 PM CDT | Special Weather Statement | DLH | Saint Louis | 16 min |
| Jul 25, 6:55 PM CDT | Special Weather Statement | DLH | Koochiching | 20 min |
| Jul 25, 6:30 PM CDT | Special Weather Statement | DLH | Iron | 15 min |
| Jul 25, 6:45 PM CDT | Special Weather Statement | DLH | Iron | 15 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.